# SDR COMA0260276

- Difficulty date: April 23, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 11,369 hours, 11,692 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38004883
- Part serial: P497
- Condition: Failed
- Location: Aft Equip
- Part time: 4,855 hours, 6,375 cycles
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5432 SMOKE IN COCKPIT DURING BOARDING, APU AUTO-SHUTDOWN.DETERMINED APU TO BE SOURCE OF SMOKE - SECURED APU AND DEFERRED MAINT PER MEL.
